# SDR CHQA200600027

- Difficulty date: February 10, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 4,593 hours, 4,080 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3078 - IND-BOS - RECEIVED EICAS WARNING OF -LAV SMOKE-.  RAN THE APPROPRIATE CHECK LIST AND INFORMED ATC OF THE EMERGENCY.  LAVATORY APPEARED NORMAL.  NO UNUSUAL SMELL WAS NOTED.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANT SMOKE DETECTOR PANEL IAW EMB 145 FIM 26-14-00-510-802-A.  OPS CHECK GOOD.  COULD NOT DUPLICATE PROBLEM ON GROUND.
